# SDR SWAA2014051628073

- Difficulty date: May 12, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 67,126 hours, 55,906 cycles
- System (JASC): 5240 · Service Doors
- Part: Rivet
- Part number: 6557450
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER 2 RIVETS AT BOTTOM LOOSE ON FWD SIDE.  R & R RIVETS IAW SRM & DWG.
